# SDR SWIA202509290015

- Difficulty date: September 15, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N617UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000819
- Aircraft time: 12,691 hours, 8,401 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR CLIP AT FRAME 88, STGR 28R AS MARKED  (C-CHECK RO 09/28/2025)REMOVED AND REPLACED  SHEARCLIP AT FRAME 88, STGR 28R. REF SRM 51-40-08. REPLACED WITH NEW OEM PART, NO CHANGE TO WEIGHT AND BALANCE.(SEE CONTINUE CARD FOR ALL WORKED ACCOMPLISHED).
